| Model Number |
9628 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next ez meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The contour® next ez meter with sku # 9628 and serial # 6966458 was manufactured before the implementation of udi #.Therefore, only di # has been captured in section d4.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report.
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour® next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the contour® next ez meter with serial # (b)(6) for evaluation.No test strips were returned.Therefore, the returned meter and the in-house contour® next test strips from lot # 3mheg02a were used for in-house testing, using blood spiked with glucose at 135 mg/dl, as determined by the ysi instrument in five replicates.All tests recovered within the fit-for-use limits.The results obtained with the in-house testing were properly stored in the meter's memory.
Additional Manufacturer Narrative
Sections d4 (kit lot #) and g4 (510k#) have been updated.